# SDR CA140722001

- Difficulty date: July 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 5,874 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 2120 · Air Distribution System
- Part: Motor
- Part number: 30002611
- Condition: Failed
- Location: Evap Blower
- Part time: 5,245 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER ACFT STARTUP AND ENVIRONMENTAL ON, THE PILOTS REPORTED THAT THERE WAS VISIBLE SMOKE IN THE CABIN OF THE ACFT.  THE ACFT WAS SHUTDOWN, PASSENGERS EVACUATED AND THE CABIN DOOR WAS OPENED TO VENTILATE THE ACFT.  UPON INSPECTION BY MAINTENANCE PERSONAL THE AFT EVAPORATOR BLOWER MOTOR, PN 300-0261-1, FWD POSITION WAS FOUND SEIZED.  MAINTENANCE R & R THE EVAPORATOR BLOWER MOTOR WITH A SERVICEABLE UNIT AND THE ACFT WAS RETURNED TO SERVICE.
